A complementarity algorithm for an optimal capital path with invariant proportions

Dantzig, G.B. and Manne, A.S. (1974) A complementarity algorithm for an optimal capital path with invariant proportions. Journal of Economic Theory, 9 (3). pp. 312-323.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Journal of Economic Theory; 9(3):312-323 [1974]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:40
Last Modified: 25 Feb 2016 13:22
URI: http://pure.iiasa.ac.at/64

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313